Illinois Journal of Mathematics

On the hierarchy of W. Krieger

A. Connes

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 3 (1975), 428-432.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050743

Digital Object Identifier
doi:10.1215/ijm/1256050743

Mathematical Reviews number (MathSciNet)
MR0412825

Zentralblatt MATH identifier
0311.28014

Subjects
Primary: 46L10: General theory of von Neumann algebras
Secondary: 28A65

Citation

Connes, A. On the hierarchy of W. Krieger. Illinois J. Math. 19 (1975), no. 3, 428--432. doi:10.1215/ijm/1256050743. https://projecteuclid.org/euclid.ijm/1256050743


Export citation